# SDR AU510001680

- Difficulty date: April 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Amtr LC41550FG
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 216CWRWIP
- Condition: Failed
- Location: Vacuum Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE AMOUNT OF VACUUM PUMPS FAILING EITHER ON FITMENT OR SHORTLY AFTER.  THESE PUMPS ARE PURCHASED FROM AERO ACCESSORIES INC.
